Periods for transversal maps via lefschetz numbers for periodic points

A. Guillamon, X. Jarque, J. Llibre, J. Ortega, J. Torregrosa

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)

Abstract

Let be a map on a differentiate manifold. The map f is called transversal if for all the graph of fm intersects transversally the diagonal of at each point such that x is a fixed point of. We study the set of periods of f by using the Lefschetz numbers for periodic points. We focus our study on transversal maps defined on compact manifolds such that their rational homology is and for. © 1995 American Mathematical Society. © 1995 American Mathematical Society.
Original languageEnglish
Pages (from-to)4779-4806
JournalTransactions of the American Mathematical Society
Volume347
Issue number12
DOIs
Publication statusPublished - 1 Jan 1995

Keywords

  • Lefschetz numbers
  • Periods
  • Transversal maps

Fingerprint Dive into the research topics of 'Periods for transversal maps via lefschetz numbers for periodic points'. Together they form a unique fingerprint.

Cite this